# SDR SWI2025F00879

- Difficulty date: May 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Chafed
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR SURROUND AFT CAM FITTING IS CHAFED.   (C-CHECK RO 07/11/2025)REMOVED AND INSTALLED NEW PAX DOOR SURROUND AFT CAM FITTING REF DWG. 600-31900 REV K ,AND REF CRJ200 SRM 51-42-21. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
